# SDR NACA2025021400002

- Difficulty date: February 14, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,506 hours, 16,902 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH EEC FAILED, GOT R ENG EEC, L ENG EEC. ACCOMPLISHED FIM 73-21 TREE 804, NO DEFECTS NOTED. SQUAWK CONCURRENT WITH OTHER NAV FAILURES CAUSED BY OBSTRUCTED PITOT-STATIC PORT. PORT CLEANED, PITOT-STATIC SYSTEM TEST GOOD.
